# SDR SWAA2016051951954

- Difficulty date: April 2, 2016
- Submitted: May 19, 2016
- Operation: Air carrier
- Aircraft: N636WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27709
- Aircraft time: 62,571 hours, 49,231 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 654540715
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TE SKIN CRACKED AT RSS 266.  REPAIRED SKIN IAW EA.
